MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

TELEFLEX MEDICAL WECK; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number IPN917216
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
When the device was deployed, the team heard a snap.They examined the device and the side part has broken off.Another similar device was used and the procedure was completed without any further incident.Manufacturer response for instrument, ligature passing and knot tying, weck (per site reporter).Robotic coordinator spoke to field representative.

Brand Name
WECK
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key20395912
Report Number20395912
Device Sequence Number8037754
Product Code HCF
UDI-Device Identifier14026704736321
UDI-Public(01)14026704736321(17)260912(11)230912(10)3402970000
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
Report Date (Section F) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN917216
Device Catalogue NumberEFX002
Device Lot Number3402970000
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer10/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight90 KG
Date Report Sent to FDA07/03/2024